# SDR C77A20120426005

- Difficulty date: April 22, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 10,720 hours, 6,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Splice
- Part number: 17012114001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,720 hours, 6,216 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SPLICE, HAS ONE SMALL SPOT OF CORROSION AROUND NUTPLATE RIVET AT FR 18. 13" OTBD OF RT FLOORBEAM.  REMOVED CORROSION BY BLENDING AND TREATING IAW EMB SRM 51-10-03 & 51-12-01.
